# SDR UALA2008122206960

- Difficulty date: December 20, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 76,616 hours, 12,338 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT STRIP INOP RT AISLE, FWD GALLEY.  EMERGENCY LIGHT STRIP WIRING GOES UNDER SEAT CONSOLE 1H.  REPAIRED LIGHT WIRING. REPLACED BATTERY. OP CHKED OK.
